| Model Number |
ORT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The table was found to be drifting to the left in the roll function.The roll cylinder was replaced and the table tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
On (b)(6) 2020, the customer reported that the ort300 was drifting.The event occurred during procedure and there was no patient harm or user injury reported due to the event.